# SDR SWAA2025092304688

- Difficulty date: August 14, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 807, S25R IN AFT CARGO BAY.   REPLACED THE ANGLE IAW SRM 51-10-02, ITEM 9, AND DWG 146A8120, SHEET 37, REV -, AND DWG 146A0081, SHEET 38, REV -.
